# SDR UPS98225662

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652165128
- Condition: Corroded
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, RIGHT WING NR 5 FLAP TRACK FWD ATTACH FITTING I/B SIDE CORRODED (CORROSION C57-581-07.00-04).  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 57-40-01.  REPLACED WITH NEW FITTING IAW MM 32-11-51 AND OHM 20-50-03.
